American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42B30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 112 found      Go to page: 1 2 3 4

[31] R. Radha and S. Thangavelu. Hardy's inequalities for Hermite and Laguerre expansions. Proc. Amer. Math. Soc. 132 (2004) 3525-3536. MR 2084073.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] V. V. Vlasov and S. A. Ivanov. Sobolev space estimates for solutions of equations with delay, and the basis of divided differences. St. Petersburg Math. J. 15 (2004) 545-561. MR 2068981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Oscar Blasco and Paco Villarroya. Commutators of linear and bilinear Hilbert transforms. Proc. Amer. Math. Soc. 132 (2004) 1997-2004. MR 2053971.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Ioanna Kyrezi and Michel Marias. $H^{1}$-bounds for spectral multipliers on graphs. Proc. Amer. Math. Soc. 132 (2004) 1311-1320. MR 2053335.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Lizhong Peng and Jiman Zhao. Characterization of Clifford-valued Hardy spaces and compensated compactness. Proc. Amer. Math. Soc. 132 (2004) 47-58. MR 2021247.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Xuan Thinh Duong and Lixin Yan. Hardy spaces of spaces of homogeneous type. Proc. Amer. Math. Soc. 131 (2003) 3181-3189. MR 1992859.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Xavier Tolsa. The space $H^1$ for nondoubling measures in terms of a grand maximal operator. Trans. Amer. Math. Soc. 355 (2003) 315-348. MR 1928090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Shanzhen Lu and Qiang Wu. Endpoint estimates for certain commutators of fractional and singular integrals. Proc. Amer. Math. Soc. 131 (2003) 467-477. MR 1933338.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Shanzhen Lu, Yibiao Pan and Dachun Yang. Rough singular integrals associated to surfaces of revolution. Proc. Amer. Math. Soc. 129 (2001) 2931-2940. MR 1840096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Sunggeum Hong. Weak type estimates for cone multipliers on $H^p$ spaces, $p < 1$. Proc. Amer. Math. Soc. 128 (2000) 3529-3539. MR 1690992.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Fang Gensun. Cardinal spline interpolation from $H^{1}(\mathbb{Z})$ to $L_{1}(\mathbb{R})$. Proc. Amer. Math. Soc. 128 (2000) 2597-2601. MR 1657739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Guy David and Stephen Semmes. Uniform rectifiability and quasiminimizing sets of arbitrary codimension. Memoirs of the AMS 144 (2000) MR 1683164.
Book volume table of contents   

[43] Ferenc Weisz. Maximal estimates for the $(C,\alpha)$ means of $d$-dimensional Walsh-Fourier series. Proc. Amer. Math. Soc. 128 (2000) 2337-2345. MR 1664379.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Jacek Dziubanski. Spectral multiplier theorem for $H^1$ spaces associated with some Schrödinger operators. Proc. Amer. Math. Soc. 127 (1999) 3605-3613. MR 1676352.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] J. D. Lakey. Constructive decomposition of functions of finite central mean oscillation. Proc. Amer. Math. Soc. 127 (1999) 2375-2384. MR 1486741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Der-Chen Chang, Galia Dafni and Elias M. Stein. Hardy spaces, BMO, and boundary value problems for the Laplacian on a smooth domain in $\mathbf R^N$. Trans. Amer. Math. Soc. 351 (1999) 1605-1661. MR 1458319.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] John E. Gilbert and Andrea R. Nahmod. Hardy spaces and a Walsh model for bilinear cone operators. Trans. Amer. Math. Soc. 351 (1999) 3267-3300. MR 1665331.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Al Boggess. The holomorphic extension of $H^p$-CR functions on tube submanifolds. Proc. Amer. Math. Soc. 127 (1999) 1427-1435. MR 1600104.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Shanzhen Lu and Dachun Yang. Multiplier theorems for Herz type Hardy spaces. Proc. Amer. Math. Soc. 126 (1998) 3337-3346. MR 1610741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Galia Dafni. Distributions supported in a hypersurface and local $h^p$ . Proc. Amer. Math. Soc. 126 (1998) 2933-2943. MR 1459116.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] A. Matheson. Dunford-Pettis composition operators on $H^1$ in several variables. Proc. Amer. Math. Soc. 126 (1998) 2061-2063. MR 1443394.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Loukas Grafakos, Xinwei Li and Dachun Yang. Bilinear operators on Herz-type Hardy spaces. Trans. Amer. Math. Soc. 350 (1998) 1249-1275. MR 1407489.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Loukas Grafakos. $H^1$ boundedness of determinants of vector fields. Proc. Amer. Math. Soc. 125 (1997) 3279-3288. MR 1403130.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Gilles Pisier. A polynomially bounded operator on Hilbert space which is not similar to a contraction. J. Amer. Math. Soc. 10 (1997) 351-369. MR 1415321.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] J. Michael Wilson. A two-parameter ``Bergman space'' inequality. Proc. Amer. Math. Soc. 125 (1997) 755-762. MR 1415376.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Lung-Kee Chen and Dashan Fan. The multiplier operators on the weighted product spaces. Proc. Amer. Math. Soc. 124 (1996) 3755-3765. MR 1353380.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Ferenc Weisz. Cesàro Summability of Two-dimensional Walsh-Fourier Series. Trans. Amer. Math. Soc. 348 (1996) 2169-2181. MR 1340180.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Ing-Jer Lin. Factorization theorems for Hardy spaces of the bidisc, $0 < p \le 1$. Proc. Amer. Math. Soc. 124 (1996) 549-560. MR 1307547.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Joseph A. Cima and Alec Matheson. On weak${}^*$ convergence in $H^1$. Proc. Amer. Math. Soc. 124 (1996) 161-163. MR 1285983.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Da Shan Fan and Zhi Jian Wu. Transference of maximal multipliers on Hardy spaces . Proc. Amer. Math. Soc. 123 (1995) 3169-3174. MR 1273491.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 112 found      Go to page: 1 2 3 4